MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRX-340
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade "iii/iv.".
 
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade "iii/iv", and "patient¿s concern with the product." device remains implanted.
 
Event or Problem Description
Device has been explanted and replaced.
 
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade "iii/iv", and "patient¿s concern with the product." device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified a deformation, 30 percent encapsulation in the shell, weight within specification, and fold creases.After the autoclave cycle, bubbles were noted in the gel.Based on the device analysis, the final assessment is no issues found related with the manufacturing process.Additional, changed, and/or corrected data: g.1., h.3., h.6.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11567344
Report Number9617229-2021-03688
Device Sequence Number4150826
Product Code FTR
UDI-Device Identifier10888628008489
UDI-Public10888628008489
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2021
Device Model NumberTRX-340
Device Catalogue NumberTRX-340
Device Lot Number2878372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2021
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer06/29/2021
08/03/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date07/27/2021
09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient Weight73